# SDR SWIA202157120

- Difficulty date: February 18, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRUNNION AFT HOLE IN STRAP IS OVERSIZED   (C-CHECK RO 4/1/2021)    REPAIRED LEFT HAND TRUNNION AFT HOLE IN STRAP (#14) IAW MHIRJ REO 601R-57-21-3427, REV -- DATED 2021-02-26.  REFERENCE CONTINUE CARD FOR WORK PERFORMED. FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTCHED. NO WEIGHT CHANGE NOTED.
